# SDR P5CA0000185

- Difficulty date: April 15, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 52,980 hours, 11,966 cycles
- Engine: Pwa JT9D70A
- Engine time: 21,134 hours, 9,460 cycles
- System (JASC): 7250 · Turbine Section
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG TURBINE CASE WALL COOLING DUCT SUPPORT BRACKET AT 2:30 & 7 O'CLOCK POS CRACK NR 4 ENG RT L DUCT LOWER DOOR LATCH PANEL HINGE LOOSE.  REPLACED PER EM 72-09-71, REP 8, MM 72-50-00.
